# SDR HEEA0013358

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Part number: 214040806003
- Condition: Failed
- Location: Transmission
- Part time: 77 hours
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

TRANS. PRESS CAUTION LIGHT WILL NOT ILLUMINATE.
